# SDR 2005FA0000551

- Difficulty date: March 25, 2005
- Submitted: March 25, 2005
- Operation: General aviation
- Aircraft: N360SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8777
- Aircraft time: 1,852 hours
- Engine: Lyc IO360LYC*
- Engine time: 1,852 hours
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 05503675
- Condition: Cracked
- Location: Propeller
- Part time: 1,852 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.25 INCH CRACK EMANATING FROM PROPELLER BLADE CUTOUT RUNNING PARALLEL WITH THE FORWARD BULKHEAD.
